# SDR REXA2016121002434

- Difficulty date: December 10, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLE AT BS 625 AND STRINGER 14R IS CRACKED.  REMOVED & REPLACED THE ANGLE IAW SRM 51-42-06.
